# SDR DALA2022092606282

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 70,617 hours, 27,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8939554) DURING INSPECTION FOUND LT AFT OVERWING EXIT DOOR LIGHT INOP. REPLACED EMERG BATTERY POWER SUPPLY ASSY M1670 IAW B737 AMM 33-51-06. TEST A/C EMERG LIGHTS SYSTEM IAW B737 AMM 33-51-00. ALL EMERGENCY LIGHTS OPS OK.
